Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Back to Prozac

Posted by Shelley on March 17, 1999, at 17:59:13

Is this a never ending circle? Six months off meds and I develop a 10+ day migraine. The pain meds interfere with an already troubled sleep patttern, resulting in escalating pain. My docs agree to a low dose regiment of what I call Vitamin P, Prozac. O, back to square one. I took it and slept like a baby, but my head still pounds. Meanwhile, withdrawing from Halcion has been postponed. I have been offered the option of a 2 week inpatient stay to get this dreaded drug out of my system. I'm hoping, eternally, optimistic that Prozac will help with the anxiety of withdrawing and I can avoid a hospital stay. Always wishful, Shelley




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelley thread:3765